# SDR DALA2023112009520

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 49,454 hours, 34,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER AFT CORNER OF FUSSELAGE SKIN AT LH SLIDING WINDOW CUTOUT IN REF TO NRC 00651. SUMMARY OF NRC 00663: UPPER AFT CORNER OF FUSSELAGE SKIN AT LH SLIDING WINDOW CUTOUT WAS REPAIRED PER B717-200 SRM 56-10-02-2R PROCEDURE 1 REPAIR 1. (LP #0069478)
